Open Access
December 2002 Spacelike Maximal Surfaces in 4-dimensional\\Space Forms of Index 2
Tokyo J. Math. 25(2): 295-306 (December 2002). DOI: 10.3836/tjm/1244208855


We give necessary and sufficient conditions for the existence of spacelike maximal surfaces in 4-dimensional space forms of index 2. We also discuss spacelike maximal surfaces with constant Gaussian curvature or constant normal curvature, and a rigidity type problem.


Download Citation

Makoto SAKAKI. "Spacelike Maximal Surfaces in 4-dimensional\\Space Forms of Index 2." Tokyo J. Math. 25 (2) 295 - 306, December 2002.


Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1047.53041
MathSciNet: MR1948666
Digital Object Identifier: 10.3836/tjm/1244208855

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

Vol.25 • No. 2 • December 2002
Back to Top